# SDR CALA2019120902171

- Difficulty date: December 9, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 77,614 hours, 10,892 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41809104
- Condition: Inoperative
- Location: Nr 1 Oil Press
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NUMBER 1 OIL PRESSURE INDICATOR SHOWS NO READING. ALL OTHER ENG INDICATIONS NORMAL LOCKED TO HAVE SFO CALL TOMC TO CONFIRM REPAIRS ARE SUFFICIENT UNLOCKED FOR SFO UPDATE REMOVED OIL PRESSURE TRANSMITTER #1 ENGINE REF AMM 79-32-01-004-071-HOO. INSTALLED OIL PRESSURE TRANSMITTER REF AMM 79-32-01-404-088-HOO COMPLETED UP THRU ITEM F (6) OF PAGE 6. NEED TO ACP IDLE LEAK CHECK  TEST #3. ADD EMP:U123412,U063347 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1761451  SN OFF 6796 TRANSMITTER, OI  OFF 64-7900-9-0001 6796 ON 64-7900-9-0001 8411 RELOCKED UNTIL DAMAGED WIRING IS IDENTIFIED NOT TO EFFECT THE OIL PRESS SYSTEM AND OR IS REPAIRED OR HARNESS REPALCED REMOVED LOCK ACCOMPLISHED OPERATIONAL TEST OF #1 ENG OIL PRESSURE INDICATION SYSTEM PER AMM79-32-00-715-001-H00, FOUND LOOSE CANNON PLUG AND RETOURQED, RE-OPS CHECKED GOOD.  ACCOMPLISHED TEST 3 PER AMM71-00-00-995-229-03 AND IDLE RAN PER AMM71-00-00-862-053-H03, OPS CHECK GOOD.
